logo
DEPARTMENT OF MATHEMATICS, STATISTICS, AND PHYSICS

Ziqi Sun, Professor

Inverse Problems; PhD, University of California, Los Angeles, 1987

 

Contact 

 

PhD Students

  • Feng Qiu, " Inverse Problems for Linear and Semilinear Elliptic Partial Differential Equations of Schrodinger Type", PhD thesis, 1998
  • David Hervas," An Inverse Boundary Value Problem for a Quasilinear Elliptic Differential Equation" , PhD thesis, 2001


Research

Dr. Ziqi Sun studies inverse problems in partial differential equations and related topics with conformal geometry. His research areas include inverse boundary value problems for elliptic equations and the inverse scattering theory. A number of classical issues related the the isotropic and anisotropic Calderon's problems and the inverse scattering problems with scalar and vector potentials have been solved by Sun and his collaborators. His current research is concentrated in a nonlinear type of inverse boundary value problems that arise naturally in nonlinear materials and the nonlinear elasticity theory. A geometric framework has been developed to link the nonlinear problems to the existing linear theory that leads to a number of uniqueness results for the nonlinear anisotropic elliptic inverse boundary value problems.

 

Selected Publications

 

  • Ziqi Sun and Gunther Uhlmann, Inverse problems in quasilinear anisotropic medium, Amer. Journal of Math, 19 (40), (1997), 771 - 797.
  • David Hervas and Ziqi Sun, An Inverse boundary value problem for quasilinear elliptic equations, Comm. in PDE, 27 (2002), 11&12, 2449 - 2490.
  • Ziqi Sun, An inverse problems for inhomogeneous conformal Killing field equation, Proc. Amer. Math. Soc. 131 (2003), 1583 - 1590.
  • Ziqi Sun, Note on exponentially growing solutions to the Schrodinger equations, Comm. in Applied Math., 9 (2005), 327 - 336.
  • Ziqi Sun, Inverse boundary value problems for elliptic equations, Advances in Mathematics and Its Applications, USTC, (2008), 154-175
  • An inverse boundary value problem for semilinear elliptic equation. Electorn J. Differential Equation, 37 (2010)